MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number KIT, MMS TMX STARTERMG/DL
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Blurred Vision (2137); Polydipsia (2604)
Date of Event 02/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were not returned for evaluation.Most likely underlying root cause: mlc-18: user has high glucose value.Note: manufacturer contacted customer in a follow-up call to ensure the replacement products resolved the initial concern - unable to establish contact with customer at this time.Unable to send product notification letter as no address on file for customer.
 
Event or Problem Description
Consumer reported complaint for hi blood glucose test results.At the time of the call, the customer stated that he was thirsty, had blurry vision, and was hungry even though he had just eaten.Customer was advised to seek medical attention; customer did not confirm that he would go to the hospital at the time of call.No further information was able to be obtained.

Brand Name
TRUE METRIX
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key9842040
Report Number1000113657-2020-00156
Device Sequence Number727766
Product Code NBW
UDI-Device Identifier10612479210261
UDI-Public(01)10612479210261
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberKIT, MMS TMX STARTERMG/DL
Device Catalogue NumberRE4H01-81
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Distributor Facility Aware Date02/19/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/19/2020
Initial Report FDA Received Date03/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;